# SDR DALA2017051803978

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 42,603 hours, 29,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND FORWARD CABIN CEILING EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY B5-227 AND BATTERY PACK REF AMM 33-51. OPERATIONAL CHECK IS GOOD.
